Plaquenil

Plaquenil

I know it’s going to take some time to see if the plaquenil works for me but does it take time to know if you’re experiencing side effects as well?

A MyLupusTeam Member said:

I’ve been on Plaquenil and methotrexate since 2014. It still blows my mind how I can be in the middle of a bad flare and Lupus markers a and ANA test and most other bloodwork other than a few ups and downs are normal. I guess it just shows that the meds along with steroids are working. You would think that the flares would disappear.

posted 3 months ago
A MyLupusTeam Member said:

That would be wonderful. I’m so much better than I was. We finally have a regimen that works for me most of the time. As of now my flares are not as severe. Maybe it’s the meds, maybe less stress, maybe I’ve learned to adjust to my new normal. For the less severe, or the longer remission times, I am just grateful and try to enjoy the good days as much as I can.

edited, originally posted 3 months ago
A MyLupusTeam Member said:

@A MyLupusTeam Member nooo I was diagnosed with lupus and started it 200 mg three times a day for first three months , then 200 mg twice a day for about a year and then I lowered it to 200 mg one day 400 mg the next alternating , then I lowered it to one 200 mg pill a day , as I lowered the dosage I kept getting better , my joint pain and butterfly rash and itchiness and water retention started really bad when I started taking it as well as nausea , insomnia etc , (I always have nausea tho so that may not be related ), it was as if it gave me all the classic symptoms of lupus and I was way worse than pre diagnosis , as I tapered off it I was feeling better and better and my butterfly rash is finally going away just now since stopping plaquenil completely, ive been on plaquenil for about two years And nothing would get rid of my butterfly rash until lowering my dosage and now stopping it , I also don’t have as much muscle and joint pain and feel more like my normal self

edited, originally posted 3 months ago
A MyLupusTeam Member said:

You must have a eye exam at least once a year can occasionaly affect nerve in the eye.

posted 3 months ago
A MyLupusTeam Member said:

The meds helped me actually in 3 weeks. Was nauseous for about a week but it doesn't bother me now. Hang in there. It does help

posted 3 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in